# SDR SWAA2023021091058

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM UPPER SURFACE STA 986.5 LBL 42'<[01] REMOVED CORROSION AT MAIN CABIN AFT WET AREA AT FLOOR BEAM UPPER SURFACE STA 986.5 LBL 42' REF SRM 51-10-02-0G-0.  ORIGINAL MATERIAL 0.150'; REMAINING MATERIAL 0.090'; MATERIAL REMOVED 0.060'. THEREFORE; THE REWORKED AREA IS OUT OF LIMITS REF SRM 53-70-51-1A-1; FIGURE103; DETAIL C] FABRICATED ONE REPAIR STRAP FROM 0.100' 7075-T6 CLAD SHEET; ONE REPAIR ANGLE FROM BAC1490-2887 7075-T6 AND ONE FILLER FROM 0.150' 7075-T6 REF SRM 53-70-51-2R-6 REPAIR 6; TABLE 204; ALTERNATIVE 4. JOB ACCOMPLISHED BY RICARDO SAMANIEGO EMP. #35463  ACCOMPLISHED 125 MICROINCHES SURFACE TEST ON REPAIR PARTS REF SRM 51-20-13-0G-0. TOOL ID# 172331. JOB ACCOMPLISHED BY RICARDO SAMANIEGO EMP. #35463;[19] LOCATED AND DRILLED REPAIR PARTS AND REPAIR AREA REF SRM 53-70-51-2R-6 REPAIR 6; FIGURE 205; ALTERNATIVE 4 AND SRM 51-40-05-0G-0. JOB ACCOMPLISHED BY RICARDO SAMANIEGO EMP. #35463[26] INSTALLED REPAIR PARTS (REPAIR STRAP; REPAIR ANGLE AND FILLER) AND NUTPLATE AT FLOOR BEAM UPPER SURFACE STA 986.5 LBL 42' REF SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4; FIGURE 205  MIXED SEALANT 21:00 PM; APPLIED SEALANT 21:15PM; SQUEEZE OUT 21:30PM
